Communications in Mathematical Sciences

Volume 6 (2008)

Number 2

Global existence of solutions to the Einstein equations with cosmological constant for a perfect relativistic fluid on a Blanchi type-I space-time

Pages: 495 – 505

DOI: http://dx.doi.org/10.4310/CMS.2008.v6.n2.a11

Authors

L. R. Gadjou Tamghe

N. Noutchegeume

Abstract

Global existence is proved in the case of positive cosmological constant, and asymptotic behavior is investigated.

Keywords

differential systems; local existence; global existence; constraints; asymptotic behavior

Full Text (PDF format)